# SDR P5CA9700466

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Delamination
- Location: Lt Ac Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT A/C PACK ACCESS PANEL NR 191N DELAMINATED SEVERAL AREAS.  REPAIRED PANEL IAW BOEING SRM 51-40-12.
